Analytic theory of linear differential equations

W. J. Trjitzinsky Evanston, Ill., USA

TBD mathscidoc:1701.33817

Acta Mathematica, 62, (1), 167-226, 1933.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:04 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{w.1933analytic,
  title={Analytic theory of linear differential equations},
  author={W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104203877526},
  booktitle={Acta Mathematica},
  volume={62},
  number={1},
  pages={167-226},
  year={1933},
}
W. J. Trjitzinsky. Analytic theory of linear differential equations. 1933. Vol. 62. In Acta Mathematica. pp.167-226. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104203877526.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved